# SDR UIEA2010063000054

- Difficulty date: June 30, 2010
- Submitted: July 5, 2010
- Operation: Air carrier
- Aircraft: N498MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29259
- Aircraft time: 47,281 hours, 7,154 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Departed
- Location: Rt Te Flap
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

DURING LANDING, 12 FT OF THE RT WING INBD T/E FORE FLAP OUTBD END DEPARTED THE AIRPLANE AND CAUSED DAMAGE TO THE SKIN, FRAMES AND STRINGERS FROM BS 1640 TO 1660, S-19R TO -28R.(THE DAMAGED AREA WAS REMOVED AND A TEMPORARY REPAIR WAS INSTALLED TO ALLOW ONE PRESSURIZED NON-REVENUE FERRY FLIGHT TO TPE FOR PERMANENT REPAIR.  THE TEMPORARY REPAIR WAS ACCOMPLISHED IAW FRR-001 THROUGH FRR-011 AND IS APPROVED BY A MFG IAW THE FORM 8100-9 DATED 01JUL2010 AND FORM 337 DATED 01JUL2010 & NBSP; PERMANENT REPAIR IS REQUIRED IAW EO 4453A378 WITHIN ONE FLIGHT AFTER THE ACCOMPLISHMENT OF THIS EO.)
